Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with Artosa. Extra bone growing in fingers, spine. Having hip pains. Natural remedies?

my mother has been diagnosed with artosa many many years ago. i was told it means she has extra bones growing in every of her joints inlcuindg fingers and spine . recently she started having hip pains. she is 73 and has been told that as result of war times in her childhood she had not had enough milk and calcium hence having atrosa developed. i am believer in natural medicine and wonder what natural medicine herbal can be of assiatnce to her?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Natural medicine can decrease the pain in the joints and help her symptomatically but is not likely to retard the disease progression. Calcium and vitamin D3 supplements will help her.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor